# SDR SWAA2013020112203

- Difficulty date: December 13, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB OF FRAME LOCATED BS 277 AND STR 16L IN FWD CABIN.  REPAIRED WEB OF FRAME LOCATED BS 277 AND S-15L AND S-17L IN FWD CABIN IAW EO AEM-HC53-583-12 R0 EA 1-353-21461 R0.  FOR REQUIREMENT INSPECTION SEE TLD: T031015
